# SDR SWAA2021042064642

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 56,972 hours, 33,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT SIDE WALL LIGHT INOP DMA 0228096 CHARGE EMERGENCY BATTERY OPS CHECK GOOD. AMM 335100 CL #76873.
